# SDR DALA2022122608370

- Difficulty date: December 22, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 1,344 hours, 157 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Condition: Misaligned
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORT THAT DOOR 2R ARMING PIN HOLDER FOR DISARM POSTION IS MISALIGNED - UNABLE TO STOW PIN IN DISARM RESTING PLACE.   PULLED HANDLE TO THE FULLY DISARMED POSITION PIN INSERTS NORMALLY.
